EconPapers    
Economics at your fingertips  
 

Testable Restrictions on the Equilibrium Manifold under Random Preferences

Andrés Carvajal

Borradores de Economia from Banco de la Republica de Colombia

Date: 2003-03
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.32468/be.233 (application/pdf)

Related works:
Journal Article: Testable restrictions on the equilibrium manifold under random preferences (2004) Downloads
Working Paper: TESTABLE RESTRICTIONS ON THE EQUILIBRIUM MANIFOLD UNDER RANDOM PREFERENCES (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bdr:borrec:233

Access Statistics for this paper

More papers in Borradores de Economia from Banco de la Republica de Colombia Cra 7 # 14-78. Contact information at EDIRC.
Bibliographic data for series maintained by Clorith Angélica Bahos Olivera ().

 
Page updated 2025-04-03
Handle: RePEc:bdr:borrec:233